Interval Value Fuzzy k-Ideals of a KU-Semigroup

Main Article Content

Sally A. Talib Fatema F. Kareem

Abstract

The notion of interval value fuzzy k-ideal of KU-semigroup was studied as a generalization of afuzzy k-ideal of KU-semigroup. Some results of this idea under homomorphism are discussed. Also, we presented some properties about the image (pre-image) for interval~ valued fuzzy~k-ideals of a KU-semigroup. Finally, the~ product of~ interval valued fuzzyk-ideals is established.


 

Article Details

How to Cite
TALIB, Sally A.; KAREEM, Fatema F.. Interval Value Fuzzy k-Ideals of a KU-Semigroup. Ibn AL- Haitham Journal For Pure and Applied Science, [S.l.], v. 33, n. 2, p. 95-106, apr. 2020. ISSN 2521-3407. Available at: <http://jih.uobaghdad.edu.iq/index.php/j/article/view/2430>. Date accessed: 08 aug. 2020. doi: http://dx.doi.org/10.30526/33.2.2430.
Section
mathematics